# SDR F3LA200200312

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 440 & 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON RADIO ALTIMETER ANTENNA INTERNAL DOUBLER BETWEEN BS 440 AND 460.  REPLACED RADIO ALTIMETER ANTENNA INTERNAL DOUBLER PER SRM 51-10-2 AND BOEING DRAWING 69-27827.
